<  Back to the Polytechnique Montréal portal

Three-dimensional subclassification of lenke type 1 scoliotic curves.

L. u. c. Duong, Jean-Marc Mac-Thiong, Farida Cheriet and Hubert Labelle

Article (2009)

An external link is available for this item
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/19673/
Journal Title: Journal of Spinal Disorders & Techniques (vol. 22, no. 2)
Publisher: Wolters Kluwer
DOI: 10.1097/bsd.0b013e31816845bc
Official URL: https://doi.org/10.1097/bsd.0b013e31816845bc
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 11:02
Cite in APA 7: Duong, L. , Mac-Thiong, J.-M., Cheriet, F., & Labelle, H. (2009). Three-dimensional subclassification of lenke type 1 scoliotic curves. Journal of Spinal Disorders & Techniques, 22(2), 135-143. https://doi.org/10.1097/bsd.0b013e31816845bc

Statistics

Dimensions

Repository Staff Only

View Item View Item